Abstract

    Open Access Case Report Article ID: RAOA-1-106

    Idiopathic Intracranial Hypertension: Neuropsychiatric Systemic Lupus Erythematosus or Gonadotropinreleasing hormone agonist side effect?

    Ong Ping Seung*, Ng Yong Muh and Khor Chiew Gek

    A 31-year-old systemic lupus erythematotus (SLE) patient presented with headache and blurring of vision. Prior to this, she received 2 doses of monthly triptorelin for endometriosis. On examination, she had bilateral sixth nerve paresis. The diagnosis of idiopthic intracranial hypertension (IIH) was confi rmed by an increased intracranial pressure and normal neuroimaging studies of the brain. After releasing the cerebrospinal pressure and cessation of triptorelin, the clinical symptoms resolved without further  treatment. It is important to identify the drugs causing IIH rather than attribute to neuropsychiatric SLE to prevent unnecessary treatment.

    Keywords: Gonadotropin-releasing hormone ana-logues; Neuropsychiatric; Systemic lupus erythe-matosus; Idiopathic intracranial hypertension; Side effect

    Published on: Jul 4, 2017 Pages: 23-24

    Full Text PDF Full Text HTML DOI: 10.17352/raoa.000006
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on RAOA

    Google Reviews 11